# SDR SWAA2025012875039

- Difficulty date: December 8, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D LEVEL STRINGER 19R AT LOWER FUSELAGE 2024-758593<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N:B233116868; DUE DATE:04-FEB-25.;[02] REPLACED SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D LEVEL STRINGER 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 116A3010; SHEET 37; REV -.    SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK COMPLETED; SEE INDIVIDUAL SIGN-OFF BELOW
